RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 3, Issue 1  


Unconditional exponential bases in Hilbert spaces
K. P. Isaev, R. S. Yulmukhametov
3
An analogue of the Paley–Wiener theorem and its applications to optimal recovery of entire functions
L. S. Maergoiz, N. N. Tarkhanov
16
On orthosimilar systems in a space of analytical functions and the problem of describing the dual space
V. V. Napalkov (Jr.)
31
Estimation of the bifurcation parameter in spectral problems for equations with discontinuous operators
D. K. Potapov
43
Riesz bases in weighted spaces
A. A. Putintseva
47
Cauchy problem for the Navier–Stokes equations, Fourier method
R. S. Saks
53
Necessary conditions of Darboux integrability for differential-difference equations of a special kind
S. Ya. Startsev
80
Construction of functions with determined behavior $T_G(b)(z)$ at a singular point
A. Y. Timofeev
85
On the growth of the maximum modulus of an entire function depending on the growth of its central index
P. V. Filevych
94
On solvability of one class high-order nonlinear integro-differential equations with Hammerstein type noncompact integral operator
Kh. A. Khachatryan
103
In memory of Miniakhat Asgatovich Shamsutdinov
L. A. Kalyakin, V. Yu. Novokshenov, I. T. Habibullin, E. G. Ekomasov, A. T. Kharisov
122
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019